Mathematical Journal of Okayama University volume61 issue1
2019-01 発行

A limit transition from the Heckman-Opdam hypergeometric functions to the Whittaker functions associated with root systems

Shimeno, Nobukazu School of Science and Technology Kwansei Gakuin University
Publication Date
We prove that the radial part of the class one Whittaker function on a split semisimple Lie group can be obtained as an appropriate limit of the Heckman-Opdam hypergeometric function.
root system
hypergeometric function
Whittaker function
Mathematics Subject Classification. Primary 22E30, 33C67; Secondary 43A90.